MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GENESIS UNI FEMORAL LARGE; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAIND, CMNTD, MTAL/POLYMR

SMITH & NEPHEW, INC. GENESIS UNI FEMORAL LARGE; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAIND, CMNTD, MTAL/POLYMR
Model Number 725004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 17 years after primary surgery, revision surgery was performed due to non-traumatic breakage of the unicompartmental femoral component prosthesis.Tibial baseplate and insert were also explanted.

Brand Name
GENESIS UNI FEMORAL LARGE
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAIND, CMNTD, MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9788416
Report Number1020279-2020-00781
Device Sequence Number2778269
Product Code HSX
UDI-Device Identifier03596010256805
UDI-Public03596010256805
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K912735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number725004
Device Catalogue Number725004
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR